# SDR UIEA2023053000532

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA FINDING AFT CARGO COMPARTMENT STR 25LH EVIDENCE OF CORROSION ON ENTIRE LENGTH OF FLOOR CHANNEL SUPPORT( EVALUATED REWORKED AREA AS FOUND WITHIN ALLOWABLE DAMAGE LIMITS I/A/W B737-800 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG 4A(2) FIG 103 DETAIL D, ORIGINAL THICKNESS 0.040", REMOVED MATERIAL 0.002", REMAINING THICKNESS 0.038" AT STA 727+4" TO STA 867 PLATE CHANNEL. APPLIED BONDERITE AND PRIMER PER SRM 51-20-01-0G-0 PARAG 5D, SOPM 20-41-02 PARAG 6.  )
